# SDR AALA20120924028

- Difficulty date: September 24, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 70,908 hours, 25,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE HAS TOOLING MARKS AT STATION 1640 AND LEFT BUTTLINES 38 TO 66.  REMOVED AND REPLACED T-CAP AND REPAIRED PER AARD 51-00-05-1.
